MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Catalog Number 0168L22
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient received 2 of the foley catheters were defective, the balloon would not inflate.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.No actions can be taken at this time since a root cause was not identified.The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: intended use: for urological use only.Contraindications: no known contraindications.Warnings: do not use ointments or lubricants having a petroleum base.They will damage catheter and may cause balloon to burst.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state, and federal laws and regulations.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness, or death of the patient.Users and/or patients within the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the competent authority of the member state in which the user and/or patient is established.Users outside of the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established.Precautions: do not use device if package is opened or damaged.Do not aspirate urine through the drainage funnel wall.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Instructions for use: follow your facility protocol for all processes related to catheterization, re-catheterization, stabilization and urine collection.Follow aseptic procedures outlined by your local hospital or healthcare facility.Thoroughly wash hands, wear sterile gloves, and use aseptic technique whenever handling the catheter or catheter components during insertion.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22336710
Report Number1018233-2025-05126
Device Sequence Number13010402
Product Code EZC
UDI-Device Identifier00801741017858
UDI-Public(01)00801741017858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0168L22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown